advertisement
Question
Posted by: Confused | 2004/10/06

Kidney stones on hiv

hi,can someone tell me the impications of Kidney stones when on hiv treatment & how to get rid of them.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

The only drug known to cause kidneystone is Crixivan/Indinavir. If this happens you are not drinking enough water or you should switch your therapy

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: Loulou | 2004/10/07

Some ARV's has nasty side effects. I did some reading on Crixivan. It has a defenite kidney stone risk.

Perhaps your doc can find a substitute for Crixivan.

Good luck, will keep you in my prayers.

Reply to Loulou
Posted by: Loulou | 2004/10/07

How do you know that you have kidney stones?

People with stones are usually running to their doctor because it hurts like hell. The doctor do some tests (I think they test your piee-pie) to make the diagnosis.

What I do know is that it's not something to take lightly. I know of people who have lost a kidney that way. So be safe and go see the doc.

Reply to Loulou
Posted by: Loulou | 2004/10/07

How do you know that you have kidney stones?

People with stones are usually running to their doctor because it hurts like hell. The doctor do some tests (I think they test your piee-pie) to make the diagnosis.

What I do know is that it's not something to take lightly. I know of people who have lost a kidney that way. So be safe and go see the doc.

Reply to Loulou
Posted by: ??? | 2004/10/06

Chop

how did you treat them? What symptoms did you have?

Reply to ???
Posted by: chop | 2004/10/06

If it doesn't hurt then its not kidney stones, ive had them they hurt like hell.

Reply to chop
Posted by: confused | 2004/10/06

Loulou

Yes im on ARV's nl Crixivan, Stocrin & norvir.But mie are not painful maybe they are 2 small. What do you think? Have you had any experience on them?

Reply to confused
Posted by: Loulou | 2004/10/06

Sjoe that is some of the most painful conditions.

I think you should ask your doctor. They do prescribe meds to help ease the stones along their way.

If I may ask, on what kind of treatment are you? Are you taking ARV's? Some ARV's may actually have a kidney stone risk. I have read that Crixivan may cause kidney stones. This is a excellent question for the expert.

I know that you have to drink lots and lots of water.

Reply to Loulou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement